# SDR CALA2023062602024

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 85,812 hours, 10,245 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADAD71701100
- Part serial: 129601
- Condition: No Test
- Location: M33424
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK (M33424) AT DR 1L AFT FOUND CAPA CITY FUNCTIONAL CHECK FAIL REF HX NR WO.1826313, ORIG BY V920586 REPLACED EMERGENCY LIGHTING BATTERY PACK (M33424) AT DR 1L AFT AND TESTED NORMAL AS PER AMM 33-51-06 ACCOMPLISHED BY MECH V927704, INSP V896992
